# SDR IPXA2674210

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control System
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: LANDING GEAR MONITOR STATUS MESSAGE 15 MINS, ENROUTE.  EMERGENCY DECLARED.  OPEN
